# SDR MALA976466

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Distorted
- Location: Bs 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FUSELAGE FRAME AT STATION 319 BETWEEN STRINGER SL1526 AND SL1525 DISTORTED.  MAINTENANCE REPAIRED BY INSTALLING DOUBLER PER SRM 53-70-30.
